# SDR M17F2023/080

- Difficulty date: June 16, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 6,862 hours, 2,929 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 850 hours, 440 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE STAR ENGINE CONTROL LIGHT ENGINE 2 ILUMINATED FRM 73230152
